Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

52 yrs (menopausal) having heavy deep yellow vaginal discharge. Started with bleeding. Ultrasound clear. Premarin causing discomfort in groin. Worried?

I am 52 (menopausal) and have a fairly heavy vaginal discharge , for about five months now. This began happening after one session (four to five days) of bleeding. The discharge is deep yellow and sometimes I feel a slight discomfort in the right side of my pelvic area. Two pap smears have ruled out any vaginal disease and ultrasounds and a probe of the vaginal area did not indicate a problem. (These done on the direction of my GYN). I am now using a short course of premarin (suppository). I am worried. Since I began taking it, the bottom of my groin feels fulll and the discomfort is greater. Should I be this worries?
Asked On : Fri, 4 May 2012
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I appreciate this the chances of vaginal infection is very likely and this need to be treated and for that the best medicine would be " Tab Metronidazole 400 mg twice in day for five day and "Povidone vaginal suppository hope this information helps you, have a nice day.
Answered: Wed, 9 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor